| Model Number |
7209692 |
| Medical Device Problem Codes |
Electrical Shorting (2926); Reset Problem (3019); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an acl, a footswitch vulcan, was giving a shorting out and resetting issues.Surgery resumed after a delay greater than 30 minutes with the same device.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an acl, a footswitch vulcan, was giving a shorting out and resetting issues, shorting out it was meant that the device was turning on and off intermittently; however there was no sparking, arcing, smoking or overheating resulted from the issue.Surgery resumed after a delay greater than 30 minutes with the same device.No further complications were reported.
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.